# SDR DALA2016031602616

- Difficulty date: March 15, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N987DN
- Make and model: Boeing 717-200
- Aircraft serial: 55064
- Aircraft time: 31,529 hours, 31,500 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Bs 679
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDERWING BARREL KEELBEAM-BS 679 OTBD END OF FORMER CRACKED LT.  INSTALLED FOR FORMER AT BS 679 IAW SRM 51-41-02, 51-41-05, AND DWG 9923453, REV A.  PLEASE DISREGARD SCEPTRE LOG PAGE 2398032 CLOSED IN ERROR.  ASSOCIATED ER/A 14-544128 ADDED FOR AC 9587. REMOVED WING TO BODY FAIRING SUPPORT AND KEELBEAM FORMER AT BS 679 LT SIDE, LOCATED AND DRILLED NEW FORMER AND SHEAR CLIP ALL IAW SRM 51-41-02, 51-41-05, AND 51-40-08, C/W FORMER REPAIR IAW ER/A 544128-14, REV O, INSTALLED WTB FAIRING IAW SRM 51-41-05 AND INSTALLED NEW FORMER IAW DWG 5971090, REV AB AND 9923453, REV C+A.
